Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Severe sore throat on using nicotine gum, blisters on tonsils, burning sensation. Treatment?

I have a bad sore throat . I think it may be from using nicotine gum . My throat is not swollen but there looks to be blisters on my tonsils. My throat feels like it is on fire. I do not have any symptoms of illness like fever or acheness which is why I believe the gum is the cause. How can I relieve the on fire symptom I am experiencing?
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  1095
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response

Welcome in H.C.M.

Your clinical history is clearly indicating that your severe sore throat with burning is appears to be because of nicotine gum. Here I would like to suggest you -

1- Avoid this gum in future.

2- Take dispersible Deflazacort to get immidiate relief.

3- Antacid with anaesthetic like Mucaine gel may be helpful.

4- Local application of boroglycerine is also useful.

I hope this will help you.

Answered: Wed, 28 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor